# SDR USAA2009072091888

- Difficulty date: July 3, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 50,904 hours, 34,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - FORWARD ENTRY DOOR FRAME CRACKED 1 INCH BELOW UPPER DOOR HINGE CUTOUT AT BS 304, S10L.  REPAIRED FORWARD ENTRY DOOR BEAR STRAP & SKIN AT UPPER DOOR HINGE CUTOUT IAW US AIRWAYS EA 101246.
